Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 75, Number 2

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 75, Number 2 (1969)
Bull. Amer. Math. Soc. 75 (1969)
More Information
Full-text PDF
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 75, Number 2 (1969)
Bull. Amer. Math. Soc. 75 (1969)
More Information
Full-text PDF
Overdetermined systems of linear partial differential equations
D. C. Spencer.
Bull. Amer. Math. Soc. 75 (1969), 179-239
Abstract, references and article information
Full-text PDF
MathSciNet review: 0242200
Ensembles et morphismes stratifiés
R. Thom.
Bull. Amer. Math. Soc. 75 (1969), 240-284
Abstract, references and article information
Full-text PDF
MathSciNet review: 0239613
Measure theoretic geometry and elliptic variational problems
F. J. Almgren Jr..
Bull. Amer. Math. Soc. 75 (1969), 285-304
Abstract, references and article information
Full-text PDF
MathSciNet review: 0240689
Residually finite groups
Wilhelm Magnus.
Bull. Amer. Math. Soc. 75 (1969), 305-316
Abstract, references and article information
Full-text PDF
MathSciNet review: 0241525
The November meeting in Evanston
Paul T. Bateman.
Bull. Amer. Math. Soc. 75 (1969), 317
More Information
Full-text PDF
Duality and asymptotic solvability over cones
A. Ben-Israel, A. Charnes and K. O. Kortanek.
Bull. Amer. Math. Soc. 75 (1969), 318-324
Abstract, references and article information
Full-text PDF
MathSciNet review: 0277245
Baxter algebras and combinatorial identities. I
Gian-Carlo Rota.
Bull. Amer. Math. Soc. 75 (1969), 325-329
Abstract, references and article information
Full-text PDF
MathSciNet review: 0244070
Baxter algebras and combinatorial identities. II
Gian-Carlo Rota.
Bull. Amer. Math. Soc. 75 (1969), 330-334
Abstract, references and article information
Full-text PDF
MathSciNet review: 0244070
Sturm comparison theorems for ordinary and partial differential equations
J. B. Diaz and Joyce R. McLaughlin.
Bull. Amer. Math. Soc. 75 (1969), 335-339
Abstract, references and article information
Full-text PDF
MathSciNet review: 0239244
Iteration of analytic mappings of several complex variables
Giacomo Della Riccia.
Bull. Amer. Math. Soc. 75 (1969), 340-342
Abstract, references and article information
Full-text PDF
MathSciNet review: 0237829
On the stable diffeomorphism of homotopy spheres in the stable range, $n < 2p$
P. L. Antonelli.
Bull. Amer. Math. Soc. 75 (1969), 343-346
Abstract, references and article information
Full-text PDF
MathSciNet review: 0240829
An application of ergodic theory to the solution of linear functional equations in Banach spaces
W. G. Dotson Jr..
Bull. Amer. Math. Soc. 75 (1969), 347-352
Abstract, references and article information
Full-text PDF
MathSciNet review: 0239438
Commutants containing a compact operator
Paul S. Muhly.
Bull. Amer. Math. Soc. 75 (1969), 353-356
Abstract, references and article information
Full-text PDF
MathSciNet review: 0254654
An amenable group with a nonsymmetric group algebra
Joe W. Jenkins.
Bull. Amer. Math. Soc. 75 (1969), 357-360
Abstract, references and article information
Full-text PDF
MathSciNet review: 0238090
On the laws of certain linear groups
John Cossey, Sheila Oates Macdonald and Anne Penfold Street.
Bull. Amer. Math. Soc. 75 (1969), 361-363
Abstract, references and article information
Full-text PDF
MathSciNet review: 0237616
A proof of Jackson’s theorem
R. Bojanic and R. DeVore.
Bull. Amer. Math. Soc. 75 (1969), 364-367
Abstract, references and article information
Full-text PDF
MathSciNet review: 0239334
On singularities of surfaces in $E^{4}$
John A. Little.
Bull. Amer. Math. Soc. 75 (1969), 368-369
Abstract, references and article information
Full-text PDF
MathSciNet review: 0239542
A proof of the slicing theorem for 2-spheres
Norman Hosay.
Bull. Amer. Math. Soc. 75 (1969), 370-374
Abstract, references and article information
Full-text PDF
MathSciNet review: 0239599
Cross sectionally simple spheres
W. T. Eaton.
Bull. Amer. Math. Soc. 75 (1969), 375-378
Abstract, references and article information
Full-text PDF
MathSciNet review: 0239600
Constrained extremal problems for classes of meromorphic functions
J. A. Pfaltzgraff and Bernard Pinchuk.
Bull. Amer. Math. Soc. 75 (1969), 379-384
Abstract, references and article information
Full-text PDF
MathSciNet review: 0239085
Maximal functions for a class of locally compact noncompact groups
Keith Phillips.
Bull. Amer. Math. Soc. 75 (1969), 384-386
Abstract, references and article information
Full-text PDF
MathSciNet review: 0239003
Rectifiability and integralgeometric measures in homogeneous spaces
John E. Brothers.
Bull. Amer. Math. Soc. 75 (1969), 387-390
Abstract, references and article information
Full-text PDF
MathSciNet review: 0239051
About the cohomology ring of a finite abelian group
Karl Heinrich Hofmann and Paul S. Mostert.
Bull. Amer. Math. Soc. 75 (1969), 391-395
Abstract, references and article information
Full-text PDF
MathSciNet review: 0237612
Cross sectionally continuous spheres in $E^{3}$
L. D. Loveland.
Bull. Amer. Math. Soc. 75 (1969), 396-397
Abstract, references and article information
Full-text PDF
MathSciNet review: 0239601
The pseudo-circle is unique
Lawrence Fearnley.
Bull. Amer. Math. Soc. 75 (1969), 398-401
Abstract, references and article information
Full-text PDF
MathSciNet review: 246265
An exceptional arithmetic group and its Eisenstein series
Walter L. Baily Jr..
Bull. Amer. Math. Soc. 75 (1969), 402-406
Abstract, references and article information
Full-text PDF
MathSciNet review: 0242775
Piecewise linear groups and transformation groups
Herman Gluck.
Bull. Amer. Math. Soc. 75 (1969), 407-408
Abstract, references and article information
Full-text PDF
MathSciNet review: 0240834
Euclidean $n$-planes in pseudo-euclidean spaces and differential geometry of Cartan domains
Yung-Chow Wong.
Bull. Amer. Math. Soc. 75 (1969), 409-414
Abstract, references and article information
Full-text PDF
MathSciNet review: 0251655
The structure of generalized accessible rings
Erwin Kleinfeld, Margaret Humm Kleinfeld and J. Frank Kosier.
Bull. Amer. Math. Soc. 75 (1969), 415-417
Abstract, references and article information
Full-text PDF
MathSciNet review: 0238909
Ramsey’s theorem for $n$-dimensional arrays
R. L. Graham and B. L. Rothschild.
Bull. Amer. Math. Soc. 75 (1969), 418-422
Abstract, references and article information
Full-text PDF
MathSciNet review: 0237349
Decompositions of $E^{3}$ into points and countably many trees
Arlo W. Schurle.
Bull. Amer. Math. Soc. 75 (1969), 422-425
Abstract, references and article information
Full-text PDF
MathSciNet review: 0238289
Desuspendability of free involutions on Brieskorn spheres
Charles H. Giffen.
Bull. Amer. Math. Soc. 75 (1969), 426-429
Abstract, references and article information
Full-text PDF
MathSciNet review: 0240823
Averaging iteration in a Banach space
Curtis Outlaw and C. W. Groetsch.
Bull. Amer. Math. Soc. 75 (1969), 430-432
Abstract, references and article information
Full-text PDF
MathSciNet review: 0239478
An integral in topological spaces
W. F. Pfeffer.
Bull. Amer. Math. Soc. 75 (1969), 433-439
Abstract, references and article information
Full-text PDF
MathSciNet review: 0239041
On generalized complete metric spaces
James D. Stein Jr..
Bull. Amer. Math. Soc. 75 (1969), 439-440
Abstract, references and article information
Full-text PDF
MathSciNet review: 0239587
Differentiable classification of some topologically linear actions
Ronnie Lee.
Bull. Amer. Math. Soc. 75 (1969), 441-444
Abstract, references and article information
Full-text PDF
MathSciNet review: 0239623
On smoothness of gentle perturbations
Sue-Chin Lin.
Bull. Amer. Math. Soc. 75 (1969), 445-449
Abstract, references and article information
Full-text PDF
MathSciNet review: 0265982
A variational problem with inequalities as boundary conditions
Johannes C. C. Nitsche.
Bull. Amer. Math. Soc. 75 (1969), 450-452
Abstract, references and article information
Full-text PDF
MathSciNet review: 0240693
Cellular decompositions of 3-manifolds that yield 3-manifolds
Steve Armentrout.
Bull. Amer. Math. Soc. 75 (1969), 453-456
Abstract, references and article information
Full-text PDF
MathSciNet review: 0239578
On one parameter families of real solutions of nonlinear operator equations
Melvyn S. Berger.
Bull. Amer. Math. Soc. 75 (1969), 456-459
Abstract, references and article information
Full-text PDF
MathSciNet review: 0243391
Canonical theory of the nonparametric Lagrangian multiple integral problems with variable boundaries
Hans Rud. Weber.
Bull. Amer. Math. Soc. 75 (1969), 460-464
Abstract, references and article information
Full-text PDF
MathSciNet review: 0248586
Construction of weak solutions of the Navier-Stokes equation in a noncylindrical domain
Hiroshi Fujita and Niko Sauer.
Bull. Amer. Math. Soc. 75 (1969), 465-468
Abstract, references and article information
Full-text PDF
MathSciNet review: 0239290
Erratum, Volume 74
Bull. Amer. Math. Soc. 75 (1969), 468
More Information
Full-text PDF